# SDR USAA2014080600012

- Difficulty date: August 5, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N534UW
- Make and model: Airbus A321-231
- Aircraft serial: 3989
- Aircraft time: 19,293 hours, 6,458 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Part number: D5211186800000
- Condition: Loose
- Location: L3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARMING LEVER PLATE ON 3L DOOR LOOSE.  TIGHTENED & SECURED 3L DOOR ARMING LEVER PLATE.
